MathSciNet Relay Station
MathSciNet bibliographic data
MR891496 54F15 (54C10 54E45 54F25)
Maćkowiak, T.; Tymchatyn, E. D. Some classes of locally connected continua. Colloq. Math. 52 (1987), no. 1, 39–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement